Clomid and dryness... help!
6 Replies
Renee - February 28

I am in my first month of clomid, and we tried having intercourse for the first time tonight. I was so dry, that we almost couldn't do it. I feel like my vagina is on fire. How do others deal with this? Will I get more cervicl fluid as it gets closer to ovulation (It was only day 8 today)? I started taking robitussin to loosen stuff up. Any suggestions appreciated.


to Renee - February 28

That is the one draw back to drys your CM which in itself can lead to infertility..the sperm need your CM to travel to your egg. Taking robitussin is a good idea. Talk to your MD and find out what else you can do..I have heard that some people actually have to use real egg whites when their CM is dry. Hope everything works out for you!


Cleo - February 28

I feel for you, I have actually stopped taking Clomid because of all the side effects. Try Preseed, it is apparently safe for spermies. I have bought some, but not tried it yet. Thankfully, my CM reappeared a month after stopping Clomid.


Renee - February 28

How many months were you on the clomid? What other side effects did you have? I've been having hot flashes.


hi - March 1

How do you guys explain your hot flashes xxx I keep taking robitussing its ok so far xx


Renee - March 1

With my hot flashes, I just all of a sudden get unbearably hot. I feel like I'm sweating all over. Sometimes I have to go outside to cool off. It goes away after a few minutes. This happens a few times a day.


michelle - March 2

on day 9, ithink i'm more moist than normal! and getting thehot sweats now



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?